Header

UZH-Logo

Maintenance Infos

On the symplectic structure of the phase space for periodic KdV, Toda, and defocusing NLS


Bättig, D; Bloch, A; Guillot, J; Kappeler, T (1995). On the symplectic structure of the phase space for periodic KdV, Toda, and defocusing NLS. Duke Mathematical Journal, 79(3):549-604.

Statistics

Citations

Dimensions.ai Metrics
20 citations in Web of Science®
21 citations in Scopus®
22 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1995
Deposited On:29 Nov 2010 16:28
Last Modified:20 Feb 2018 11:53
Publisher:Duke University Press
ISSN:0012-7094
OA Status:Closed
Publisher DOI:https://doi.org/10.1215/S0012-7094-95-07914-9
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1355177
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0855.58035

Download

Full text not available from this repository.
View at publisher

Get full-text in a library